MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CA19-9XR REAGENT KIT; SYSTEM, TEST, CARBOHYDRATE AG (CA19-9), FOR MONIT AND MGMT OF PANCREATIC CANCER

ABBOTT GMBH ARCHITECT CA19-9XR REAGENT KIT; SYSTEM, TEST, CARBOHYDRATE AG (CA19-9), FOR MONIT AND MGMT OF PANCREATIC CANCER
Catalog Number 02K91-33
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Event or Problem Description
The customer observed falsely depressed architect ca 19-9 results for one patient diagnosed with pancreatic cancer.The following data was provided: on (b)(6) 2024, sid (b)(6) was sent from an outpatient facility.The architect ca 19-9 result was <2 u/ml, repeated <2 u/ml.On (b)(6) 2024, the same patient with different sid (sid (b)(6)) was sent from an outpatient facility.The architect ca 19-9 result was 40,243 u/ml.The customer retested the sample from (b)(6) 2024 (sid (b)(6)) and the retest was 30,360 u/ml.No impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely depressed architect ca 19-9 results for one patient diagnosed with pancreatic cancer.The following data was provided: on (b)(6) 2024, sid (b)(6) was sent from an outpatient facility.The architect ca 19-9 result was <2 u/ml, repeated <2 u/ml.On (b)(6) 2024, the same patient with different sid (sid (b)(6) was sent from an outpatient facility.The architect ca 19-9 result was 40,243 u/ml.The customer retested the sample from (b)(6) 2024, (sid (b)(6) and the retest was 30,360 u/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.The overall performance of the architect ca 19-9xr reagents in the field was reviewed using data gathered from customers worldwide.The patient median values obtained with the complaint lot 59924fp00 is within established limits and thus comparable to the historical lot performance, which confirms no systemic issue for the lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect ca 19-9xr reagent lot 59924fp00 was identified.

Brand Name
ARCHITECT CA19-9XR REAGENT KIT
Common Device Name
SYSTEM, TEST, CARBOHYDRATE AG (CA19-9), FOR MONIT AND MGMT OF PANCREATIC CANCER
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19527385
Report Number3002809144-2024-00170
Device Sequence Number18029902
Product Code NIG
UDI-Device Identifier00380740137304
UDI-Public(01)00380740137304(17)241105(10)59924FP00
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2024
Device Catalogue Number02K91-33
Device Lot Number59924FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown